Publication
Title
Alternative area-perimeter ratios for measurement of 2D-shape compactness of habitats
Author
Language
English
Source (journal)
Applied mathematics and computation. - New York, N.Y.
Publication
New York, N.Y. : 2000
ISSN
0096-3003
Volume/pages
111(2000), p. 71-85
ISI
000086065100005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.06.2017
To cite this reference